# SDR DLM88010290

- Difficulty date: February 18, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 33,781 hours, 27,526 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1268
- Condition: Arced
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APP NOTICED SMOKE COMING FROM CAPT EXT LIGHT CONTROL PANEL.  FLOOD AND WING LIGHTS ON, NOSE LIGHTS OFF.  TURNED OFF ALL LIGHTS AND SMOKE CEASED.  LANDED UNEVENTFUL AND TAXIED IN.  REMOVED LT WING/NOSE LIGHT SW FOR ACCESS.  FOUND LT WING LANDING LIGHT SW ARCED AT CASE.  REPLACED SAME.
